The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.25 NO.9 / 2000 )
home Global Solvability of Monge-Ampere Type Equations
Pages 1925-1950
Masafumi Yoshino,
home Explicitly Recovering Asymptotics of Short Range Potentials
Pages 1907-1923
M. S. Joshi,
home Effet Regularisant Microlocal Analytique Pour L'equation de Schrodinger le cas des Donnees Oscillantes
Pages 1891-1906
Luc robbiano, Claude Zuily,
home On Absence of Embedded Eigenvalues for Schrodinger Operators with Perturbed Periodic Potentials
Pages 1809-1826
Peter Kuchment, Boris Vainberg,
home On Convergence of Solutions to the equation of viscoelasticity with Capillarity
Pages 1845-1890
Karl-Heinz Hofmann, Piotr Rybka,
home On Nonlinear Schrodinger Equations
Pages 1827-1844
Manoussos G. Grillakis,
home Analyticity Properties and Estimates of Resolvent Kernels Near Thresholds
Pages 1753-1770
M. Ben-Artzi, Y. Dermenjian, J.-C. Guillot,
home The Inhomogeneous Neumann Problem in Lipschitz Domains
Pages 1771-1808
Daniel Z. Zanger,
home Global Well-Posedness for Semi-Linear Wave Equations
Pages 1741-1752
Carlos E. Kenig, Gustavo Ponce, Luis Vega,
home Non-Existence Results for Semilinear Kohn-Laplace Equations in Unbounded Domains
Pages 1703-1739
E. Lanconelli, F. Uguzzoni,
home New Existence Results for Singular Solutions of Some Semilinear Elliptic Equations
Pages 1649-1668
Saadia Fakhi,
home Global Existence for Wave Maps with Torsion
Pages 1669-1702
Stephen C. Anco, James Isenberg,
home Monokinetic Charged Particle Beams : Qualitative Behavior of the Solutions of the Cauchy Problem and $2d$ Time-Periodic Solutions of the Vlasov-Poisson System
Pages 1567-1647
J. Dolbeault,